# SDR FDEA201211194093

- Difficulty date: November 19, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 65,254 hours, 13,965 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2512504
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP, OTBD AFT HINGE BRACKET PIVOT OTBD LUG BORE OTBD SPOT FACE FOUND CORRODED.  REWORKED AND FOUND EXCEED LIMIT IAW CMM 57-52-03, REV 74.  EXISTING THICKNESS: 0.263", MATERIAL REMOVED: 0.078", REMAINING THICKNESS: 0.185", MINIMUM THICKNESS: 0.205".  REPAIR ACCOMPLISHED IAW EA 1-5750-162395 PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 115.
